# SDR PNSA970804

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 86595610
- Condition: Closed
- Location: Prop System
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BETA LIGHT ILLUMINATED ON TAKEOFF ROLL.  REPLACED BETA SWITCH, OP'S CHECK OK.
